Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 23425, 16 pages
http://dx.doi.org/10.1155/MPE/2006/23425

Natural convection in a square cavity with partially active vertical walls: Time-periodic boundary condition

Department of Mathematics and UGC-DRS Centre for Fluid Dynamics, Bharathiar University, Coimbatore 641 046, India

Received 27 January 2006; Revised 15 May 2006; Accepted 22 May 2006

Copyright © 2006 N. Nithyadevi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Nithyadevi, P. Kandaswamy, and S. Sivasankaran, “Natural convection in a square cavity with partially active vertical walls: Time-periodic boundary condition,” Mathematical Problems in Engineering, vol. 2006, Article ID 23425, 16 pages, 2006. doi:10.1155/MPE/2006/23425